| Model Number |
7143 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/16/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon tear occurred.A 2.00mm x 15mm emerge balloon catheter was advanced for dilatation.However, the balloon was torn when crossing the lesion.The procedure was completed with another of the same device.No patient complications were reported.